# SDR SWIA200922599

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 17,731 hours, 15,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT IN CEILING INOP.  (FLT 6569)  RELAMPED EMERGENCY LIGHT.
